# SDR HEEA088217

- Difficulty date: July 15, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 206075676111
- Part serial: 03050408
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATOR NOT INDICATING CORRECTLY.
